# SDR IXXA9800015

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK, A CRACK WAS FOUND ON THE RIGHT WING UPPER LEADING EDGE EXTERNAL PLATING, TWELVE INCHES OUTBOARD OF THE NUMBER THREE PYLON.  REPAIR WAS ACCOMPLISHED BY STOP DRILLING THE CRACK, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING C88-R19 AND ENGINEERING ORDER 57-DC8-510.
